MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during a procedure to lase a stone, a red flashing was observed which concerned the physician.The field representative noted that this flashing has been seen before; she stated it could be caused by an interaction between the laser and the stone or the camera or interference from laser components.It was reported that, following the procedure, the patient developed an unspecified adverse reaction.It was not known whether the procedure caused or contributed to the patient complication.
 
Event or Problem Description
It was reported that, during a procedure to lase a kidney stone, a red flashing was observed which concerned the physician.The physician opted to abort the procedure before the entire stone was dissolved.The field representative noted that this flashing has been seen before; she stated it could be caused by an interaction between the laser and the stone or the camera or interference from laser components.It was reported that, following the procedure, the patient developed an unspecified adverse reaction.It was not known whether the procedure caused or contributed to the patient complication.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm 6
yokneam
IS  
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16616888
Report Number2124215-2023-14104
Device Sequence Number6254746
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public07290109145402
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Device Lot Number0000000309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date03/26/2023
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown